On the variation of the spectra of matrices

Elsner L (1982)
Linear algebra and its applications 47(Oct): 127-138.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Erscheinungsjahr
1982
Zeitschriftentitel
Linear algebra and its applications
Band
47
Ausgabe
Oct
Seite(n)
127-138
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1780304

Zitieren

Elsner L. On the variation of the spectra of matrices. Linear algebra and its applications. 1982;47(Oct):127-138.
Elsner, L. (1982). On the variation of the spectra of matrices. Linear algebra and its applications, 47(Oct), 127-138. doi:10.1016/0024-3795(82)90230-0
Elsner, L. (1982). On the variation of the spectra of matrices. Linear algebra and its applications 47, 127-138.
Elsner, L., 1982. On the variation of the spectra of matrices. Linear algebra and its applications, 47(Oct), p 127-138.
L. Elsner, “On the variation of the spectra of matrices”, Linear algebra and its applications, vol. 47, 1982, pp. 127-138.
Elsner, L.: On the variation of the spectra of matrices. Linear algebra and its applications. 47, 127-138 (1982).
Elsner, Ludwig. “On the variation of the spectra of matrices”. Linear algebra and its applications 47.Oct (1982): 127-138.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:32Z
MD5 Prüfsumme
f4c040047f09bf5159817dd85b9cea92